# SDR ASOA201000842

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SECTION AT 559+96 LBL 9 IS CORRODED.  UPON FURTHER INVESTIGATION FOUND CARGO TRACK AT FS 559+96, LBL 9 IS BEYOND REPAIRABLE LIMITS IAW SRM 53-61-49.  CARGO TRACK REQUIRES REPLACEMENT.  REMOVED CORRODED CARGO TRACK AT FS 559+96 LBL 9, LOCATED FASTENER HOLES IN NEW TRACK AND INSTALLED NEW TRACK IAW SRM 51-40-11 AND 51-41-02.
